# SDR DALA2015120307443

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1531-1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT BEAM OF VENTRAL STAIRWAY DOOR JAMB BS 1531 CANT TO 1542. X=-17.5.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01.
